# SDR DALA2023111309291

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 72,454 hours, 27,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5034144) SEAT MOUNTED EMERGENCY LIGHT AT SEAT ROW 28 INOP. FOUND BROKEN WIRE UNDER SEAT. REPAIRED WIRE REF. P.S. 900-9-2 NO .05.
